# SDR CALA2022112503228

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767324
- Aircraft serial: 29237
- Aircraft time: 84,485 hours, 18,376 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tie Bolt
- Part number: 26088115
- Part serial: 3700
- Condition: Missing
- Location: No 7 Main Wheel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 7 MAIN WHEEL FOUND DEFLATED ON WALKAROUND X2 TIE BOLTS FOUND MISSING. NO.7 MAINWHEEL CHANGED IAW AMM 32-45-01/401. PARTS USED:  76-3245-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1368329  SN OFF 3700 WHEEL, TIRE, AS  OFF 76-3245-9-9001 3700 ON 76-3245-9-9001 9065
